MathSciNet Relay Station
MathSciNet bibliographic data
MR1743370 (2001g:01039) 01A70 (01A60 11-03)
Ding, Shisun; Kang, Ming-Chang; Tan, Eng-Tjioe Chiungtze C. Tsen (1898–1940) and Tsen's theorems. Rocky Mountain J. Math. 29 (1999), no. 4, 1237–1269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement